# SDR AALA202507254324

- Difficulty date: July 24, 2025
- Submitted: July 25, 2025
- Operation: Air carrier
- Aircraft: N913US
- Make and model: Airbus A321-231
- Aircraft serial: 6255
- Aircraft time: 34,851 hours, 14,314 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Lock
- Condition: Sticking
- Location: Zone 800
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT DECK ENTRY DOOR STICKS IN THE CLOSED/LOCKED POSITION AND IS DIFFICULT TO PHYSICALLY CLOSE TO THE LOCKED POSITION. MAINTENANCE LUBRICATED FLIGHT DECK DOOR LOCKS NO STICKING OR JAMMING OF THE DOOR IS PRESENT AT THIS TIME.
